• Previous Article
    Global dynamics of a general Lotka-Volterra competition-diffusion system in heterogeneous environments
  • DCDS Home
  • This Issue
  • Next Article
    Low regularity of solutions to the Rotation-Camassa-Holm type equation with the Coriolis effect
November  2020, 40(11): 6529-6546. doi: 10.3934/dcds.2020289

The large diffusion limit for the heat equation in the exterior of the unit ball with a dynamical boundary condition

1. 

Department of Applied Mathematics and Statistics, Comenius University, Mlynská dolina, 84248 Bratislava, Slovakia

2. 

Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan

3. 

Applied Mathematics and Informatics Course, Faculty of Advanced Science and Technology, Ryukoku University, 1-5 Yokotani, Seta Oe-cho, Otsu, Shiga 520-2194, Japan

4. 

Institut für Mathematik, Universität Paderborn, Warburger Str. 100, 33098 Paderborn, Germany

* Corresponding author: Johannes Lankeit

Received  April 2020 Revised  May 2020 Published  July 2020

We study the heat equation in the exterior of the unit ball with a linear dynamical boundary condition. Our main aim is to find upper and lower bounds for the rate of convergence to solutions of the Laplace equation with the same dynamical boundary condition as the diffusion coefficient tends to infinity.

Citation: Marek Fila, Kazuhiro Ishige, Tatsuki Kawakami, Johannes Lankeit. The large diffusion limit for the heat equation in the exterior of the unit ball with a dynamical boundary condition. Discrete and Continuous Dynamical Systems, 2020, 40 (11) : 6529-6546. doi: 10.3934/dcds.2020289
References:
[1]

M. FilaK. Ishige and T. Kawakami, An exterior nonlinear elliptic problem with a dynamical boundary condition, Rev. Mat. Complut., 30 (2017), 281-312.  doi: 10.1007/s13163-017-0225-6.

[2]

M. Fila, K. Ishige and T. Kawakami, The large diffusion limit for the heat equation with a dynamical boundary condition, to appear in Commun. Contemp. Math.. doi: 10.1142/S0219199720500030.

[3]

M. FilaK. IshigeT. Kawakami and J. Lankeit, Rate of convergence in the large diffusion limit for the heat equation with a dynamical boundary condition, Asymptot. Anal., 114 (2019), 37-57.  doi: 10.3233/ASY-181517.

[4]

Y. Fujishima, T. Kawakami and Y. Sire, Critical exponent for the global existence of solutions to a semilinear heat equation with degenerate coefficients, Calc. Var. Partial Differential Equations, 58 (2019), 25pp. doi: 10.1007/s00526-019-1525-0.

[5]

C. G. Gal, The role of surface diffusion in dynamic boundary conditions: Where do we stand?, Milan J. Math., 83 (2015), 237-278.  doi: 10.1007/s00032-015-0242-1.

[6]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, 224, Springer-Verlag, Berlin, 2001. doi: 10.1007/978-3-642-61798-0.

[7]

A. Grigor'yan and L. Saloff-Coste, Dirichlet heat kernel in the exterior of a compact set, Comm. Pure Appl. Math., 55 (2002), 93-133.  doi: 10.1002/cpa.10014.

[8]

K. Ishige and Y. Kabeya, Decay rates of the derivatives of the solutions of the heat equations in the exterior domain of a ball, J. Math. Soc. Japan, 59 (2007), 861-898.  doi: 10.2969/jmsj/05930861.

[9]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, 23, American Mathematical Society, Providence, RI, 1968.

[10]

J. von Below and C. De Coster, A qualitative theory for parabolic problems under dynamical boundary conditions, J. Inequal. Appl., 5 (2000), 467-486.  doi: 10.1155/S1025583400000266.

show all references

References:
[1]

M. FilaK. Ishige and T. Kawakami, An exterior nonlinear elliptic problem with a dynamical boundary condition, Rev. Mat. Complut., 30 (2017), 281-312.  doi: 10.1007/s13163-017-0225-6.

[2]

M. Fila, K. Ishige and T. Kawakami, The large diffusion limit for the heat equation with a dynamical boundary condition, to appear in Commun. Contemp. Math.. doi: 10.1142/S0219199720500030.

[3]

M. FilaK. IshigeT. Kawakami and J. Lankeit, Rate of convergence in the large diffusion limit for the heat equation with a dynamical boundary condition, Asymptot. Anal., 114 (2019), 37-57.  doi: 10.3233/ASY-181517.

[4]

Y. Fujishima, T. Kawakami and Y. Sire, Critical exponent for the global existence of solutions to a semilinear heat equation with degenerate coefficients, Calc. Var. Partial Differential Equations, 58 (2019), 25pp. doi: 10.1007/s00526-019-1525-0.

[5]

C. G. Gal, The role of surface diffusion in dynamic boundary conditions: Where do we stand?, Milan J. Math., 83 (2015), 237-278.  doi: 10.1007/s00032-015-0242-1.

[6]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, 224, Springer-Verlag, Berlin, 2001. doi: 10.1007/978-3-642-61798-0.

[7]

A. Grigor'yan and L. Saloff-Coste, Dirichlet heat kernel in the exterior of a compact set, Comm. Pure Appl. Math., 55 (2002), 93-133.  doi: 10.1002/cpa.10014.

[8]

K. Ishige and Y. Kabeya, Decay rates of the derivatives of the solutions of the heat equations in the exterior domain of a ball, J. Math. Soc. Japan, 59 (2007), 861-898.  doi: 10.2969/jmsj/05930861.

[9]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, 23, American Mathematical Society, Providence, RI, 1968.

[10]

J. von Below and C. De Coster, A qualitative theory for parabolic problems under dynamical boundary conditions, J. Inequal. Appl., 5 (2000), 467-486.  doi: 10.1155/S1025583400000266.

[1]

Marek Fila, Kazuhiro Ishige, Tatsuki Kawakami. Convergence to the Poisson kernel for the Laplace equation with a nonlinear dynamical boundary condition. Communications on Pure and Applied Analysis, 2012, 11 (3) : 1285-1301. doi: 10.3934/cpaa.2012.11.1285

[2]

Kazuhiro Ishige, Michinori Ishiwata. Global solutions for a semilinear heat equation in the exterior domain of a compact set. Discrete and Continuous Dynamical Systems, 2012, 32 (3) : 847-865. doi: 10.3934/dcds.2012.32.847

[3]

Lu Yang, Meihua Yang. Long-time behavior of stochastic reaction-diffusion equation with dynamical boundary condition. Discrete and Continuous Dynamical Systems - B, 2017, 22 (7) : 2627-2650. doi: 10.3934/dcdsb.2017102

[4]

Hakima Bessaih, Yalchin Efendiev, Florin Maris. Homogenization of the evolution Stokes equation in a perforated domain with a stochastic Fourier boundary condition. Networks and Heterogeneous Media, 2015, 10 (2) : 343-367. doi: 10.3934/nhm.2015.10.343

[5]

Keng Deng, Zhihua Dong. Blow-up for the heat equation with a general memory boundary condition. Communications on Pure and Applied Analysis, 2012, 11 (5) : 2147-2156. doi: 10.3934/cpaa.2012.11.2147

[6]

Kazuhiro Ishige, Ryuichi Sato. Heat equation with a nonlinear boundary condition and uniformly local $L^r$ spaces. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2627-2652. doi: 10.3934/dcds.2016.36.2627

[7]

Cong He, Hongjun Yu. Large time behavior of the solution to the Landau Equation with specular reflective boundary condition. Kinetic and Related Models, 2013, 6 (3) : 601-623. doi: 10.3934/krm.2013.6.601

[8]

Marek Fila, Michael Winkler. Sharp rate of convergence to Barenblatt profiles for a critical fast diffusion equation. Communications on Pure and Applied Analysis, 2015, 14 (1) : 107-119. doi: 10.3934/cpaa.2015.14.107

[9]

Pedro Aceves-Sánchez, Christian Schmeiser. Fractional diffusion limit of a linear kinetic equation in a bounded domain. Kinetic and Related Models, 2017, 10 (3) : 541-551. doi: 10.3934/krm.2017021

[10]

Mingying Zhong. Diffusion limit and the optimal convergence rate of the Vlasov-Poisson-Fokker-Planck system. Kinetic and Related Models, 2022, 15 (1) : 1-26. doi: 10.3934/krm.2021041

[11]

Umberto De Maio, Akamabadath K. Nandakumaran, Carmen Perugia. Exact internal controllability for the wave equation in a domain with oscillating boundary with Neumann boundary condition. Evolution Equations and Control Theory, 2015, 4 (3) : 325-346. doi: 10.3934/eect.2015.4.325

[12]

Hongyun Peng, Lizhi Ruan, Changjiang Zhu. Convergence rates of zero diffusion limit on large amplitude solution to a conservation laws arising in chemotaxis. Kinetic and Related Models, 2012, 5 (3) : 563-581. doi: 10.3934/krm.2012.5.563

[13]

Maicon Sônego. Stable solution induced by domain geometry in the heat equation with nonlinear boundary conditions on surfaces of revolution. Discrete and Continuous Dynamical Systems - B, 2019, 24 (11) : 5981-5988. doi: 10.3934/dcdsb.2019116

[14]

Alexander Gladkov. Blow-up problem for semilinear heat equation with nonlinear nonlocal Neumann boundary condition. Communications on Pure and Applied Analysis, 2017, 16 (6) : 2053-2068. doi: 10.3934/cpaa.2017101

[15]

Larissa Fardigola, Kateryna Khalina. Controllability problems for the heat equation on a half-axis with a bounded control in the Neumann boundary condition. Mathematical Control and Related Fields, 2021, 11 (1) : 211-236. doi: 10.3934/mcrf.2020034

[16]

Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains. Communications on Pure and Applied Analysis, 2008, 7 (6) : 1295-1333. doi: 10.3934/cpaa.2008.7.1295

[17]

Moez Daoulatli. Energy decay rates for solutions of the wave equation with linear damping in exterior domain. Evolution Equations and Control Theory, 2016, 5 (1) : 37-59. doi: 10.3934/eect.2016.5.37

[18]

César E. Torres Ledesma. Existence of positive solutions for a class of fractional Choquard equation in exterior domain. Discrete and Continuous Dynamical Systems, 2022, 42 (7) : 3301-3328. doi: 10.3934/dcds.2022016

[19]

Wen Tan. The regularity of pullback attractor for a non-autonomous p-Laplacian equation with dynamical boundary condition. Discrete and Continuous Dynamical Systems - B, 2019, 24 (2) : 529-546. doi: 10.3934/dcdsb.2018194

[20]

Mingshang Hu, Xiaojuan Li, Xinpeng Li. Convergence rate of Peng’s law of large numbers under sublinear expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (3) : 261-266. doi: 10.3934/puqr.2021013

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (201)
  • HTML views (98)
  • Cited by (0)

[Back to Top]